Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Matrix $A_p$ weights via $S$-functions
HTML articles powered by AMS MathViewer

by A. Volberg PDF
J. Amer. Math. Soc. 10 (1997), 445-466 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B20, 42A50, 47B35
  • Retrieve articles in all journals with MSC (1991): 42B20, 42A50, 47B35
Additional Information
  • A. Volberg
  • Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
  • Email: volberg@math.msu.edu
  • Received by editor(s): May 24, 1996
  • Received by editor(s) in revised form: December 2, 1996
  • Additional Notes: This work was partially supported by National Science Foundation Grant DMS9622936
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 445-466
  • MSC (1991): Primary 42B20, 42A50, 47B35
  • DOI: https://doi.org/10.1090/S0894-0347-97-00233-6
  • MathSciNet review: 1423034